# SDR VNAA2024021100019

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00129326: DISCREPANCY: R/H INBOARD FLAP HAS (1EA) DENT BETWEEN F.L.S. 15.00 AND F.L.S. 24.00 NEAR TRAILIND EDGE ON LOWER SKIN. CORRECTIVE ACTION: REPAIRED DENTED LOWER SKIN IAW CRJ 900 SRM 57-52-01-201-001-A01 TYPE IV REPAIR.
